# SDR REXA2025050200544

- Difficulty date: March 20, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332373S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER 27 HAS SEVERAL AREAS OF CORROSION BETWEEN FS533 TO FS581 STRINGER 27 HAS SEVERAL AREAS OF CORROSION BETWEEN FS533 TO FS581 AFTER FURTHER INVESTIGATION CORROSION IS ONLY BETWEEN F.S. 533 - F.S. 565, NO CORROSION NOTED ON STRINGER 27 BETWEEN F.S. 565 - F.S. 581. REMOVED CORROSION AT 3 EA. LOCATIONS ON STRINGER 27 P/N SH670-33237-1 BETWEEN F.S. 533 - F.S. 565 IAW CRJ-700 SRM 51-21-06-001-001-A01. REMOVED WEIGHING DATUM PLATE AT F.S. 549 STGR 27 FOR ACCESS IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED WEIGHING DATUM PLATE (P/N SH670-30100-1) AT F.S. 549 AND STGR 27 IAW CRJ-700 SRM 51-42-06-001-001-A01. REMOVED 12 EA. FASTENERS FROM STRINGER 27 BETWEEN F.S. 533 - F.S. 565 FOR ACCESS IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED 12 EA. FASTENERS FROM STRINGER 27 BETWEEN F.S. 533 - F.S. 565 FOR ACCESS IAW CRJ-700 SRM 51-42-06-001-001-A01. DISPLACED 3EA, CLEAT AND 1EA. PLASTIC ATTACH POINT FOR ACCESS TO STRINGER 27 FS 533-FS581 IAW CRJ700 SRM 51-42-06-001-001-A01 REINSTALLED 3EA. CLEAT AND 1EA. PLASTIC ATTACH POINT TO STRINGER 27 FS 533-FS581 IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-20-001-001-A01. C/W UT THICKNESS TO THE STGR27 BLEND REPAIR AREAS FS533-FS581 IAW MHIRJ NDTM PT 01 51-20-004-270-A01 WITH A MINIMUM THICKNESS OF .077"" NOTED AT THIS TIME. MEASUREMENTS ARE MARKED ON THE STRINGER. C/W HFEC OF THE STGR27 FS533-FS581 BLEND REPAIR AREAS IAW MHIRJ NDTM PT 01 51-20-006-250-A01. NO INDICATIONS NOTED AT THIS TIME UT RESULTS REQUIRE EVAL. UPON FURTHER INVESTIGATION FOUND BLENDS AT STGR 27 FS533-FS565 TO BE OUT OF LIMITS DUE TO BLENDS EXTENDING TO MORE THEN ONE ELEMENT AND REMOVAL OF MATERIAL BEING BEYOND 10% ORIGINAL THICKNESS .100'' MATERIAL REMOVED .023'' REMAINING THICKNESS .077'' IAW CRJ700 SRM 53-31-03-101-003-A01 ENGINEERING NOT REQUIRED. PER ASAP, PERFORM SPLICE REPAIR PER CRJ 700 SRM 53-00-03. CUT AND REMOVED DAMAGE PORTION OF STRINGER 27 AT F.S 571 IAW CRJ700 SRM 53-00-03-201-001-A01 NDT REQUIRE FOR CUT LINE AT STRINGER 27 F.S 571 HFEC PERFORMED ON CUTLINE OF STGR 27 IAW CRJ 700 NDTM PT 1 51-20-006-250-A01 NO INDICATIONS NOTED AT THIS TIME REPAIR PARTS 1EA. STRINGER 27, 1EA.SHIMS, AND 2EA. ANGLES REPAIR SPLICE ON STRINGER 27 FAB. ON TASK CARD NUMBER: 53-900-507 H/015 HN00238370 SERIAL NUMBER: 00996 IAW CRJ700 SRM 53-00-03-201-001-A01, FIGURE 53-00-03-991-803"
